# SDR R61A202101140041

- Difficulty date: January 4, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 43,802 hours, 27,203 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17005912002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD FUSELAGE FR 17 SHEAR CLIP BETWEEN STGR 22R AND 23R HAS CORROSION.  REPLACED CORRODED SHEAR CLIP AT FR 17, STGR 22-23R WITH NEW, IAW SRM 51-41-02 AND 51-43-03.  A/C REMAINS IN CHECK.
